# SDR AALA201710239025

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 28,295 hours, 10,934 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK R2 DOOR PRESSURE ON THE F/A PANEL.  SERVICED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM
